# SDR DALA2016111008612

- Difficulty date: October 9, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 67,375 hours, 49,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SEAT TRACK BS 200, X -43 TO X -45.   THE SEAT TRACK WAS REMOVED AND REPLACED.
